# SDR R61A2025101700463

- Difficulty date: October 4, 2025
- Submitted: October 18, 2025
- Operation: Air carrier
- Aircraft: N810MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000026
- Aircraft time: 45,465 hours, 31,715 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7478T761040
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK AFT CARGO COMPARTMENT FR 76 BETWEEN STR 29R-28R FOUND CORROSION ON FRAME. REPAIRED FRAME 76 IAW EMB ETD 2025-170-929751
